# SDR 2025FA0000434

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: General aviation
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 45,697 hours, 7,131 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: F5347802700400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUXILLARY BEAM LEVEL 2 CORROSION NEAR FR76 (Y1447.8)
